MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number BL2110X15B
Medical Device Problem Codes Contamination (1120); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information from a third-party service provider that a ventilator inoperative error had occurred on trilogy evo device.There was no serious patient harm or injury that occurred or was reported.The device was sent to a third-party service center for evaluation.The device investigation has yet not begun.A final report will be filed once the investigation has been completed.
 
Additional Manufacturer Narrative
The manufacturer received information from a third-party service provider that a ventilator inoperative error had occurred on trilogy evo device.There was no serious patient harm or injury that occurred or was reported.The trilogy evo device was returned to the third-party service center for evaluation, and the customer¿s complaint was confirmed.During the evaluation it was noted that the error code, pressure sensor mismatch (e-0384), was observed in the device's error log.The third-party service technician further evaluated and found contamination to the blower, machine flow sensor, and one of the inline proximal filters had caused the issue to occur on the device.In conclusion, the device's blower, machine flow sensor, and inline proximal filter were replaced to address the issue.The root cause is confirmed at this time.Additionally, during the service of the device, the universal serial bus stick had caused another device error code, software upgrade failure (e-0317), to occur due to a defective software file on the usb stick.This was unrelated to the reported issue.The muffler assembly, particulate filter, air inlet foam filter, and maintenance label were replaced for preventative maintenance unrelated to the to the reported issue.The device passed all final testing.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23031146
Report Number2518422-2025-110007
Device Sequence Number21136489
Product Code CBK
UDI-Device Identifier00606959055520
UDI-Public(01)00606959055520
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBL2110X15B
Device Catalogue NumberBL2110X15B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown